*I am simply asking for advice on these symptoms. I understand the responsibility of being sexually active... *
A couple weeks ago my boyfriend and I had unprotected sex. I understand this was stupid, moving on...
I took Plan B 33 hours after sex. I was expecting my period 5 days later. My period was 5 days late, and I was nauseous, but these are obviously possible side effects of taking Plan B. I took a pregnancy test just in case, and it came back negative.
I finally got my period and everything seemed normal. A day after my period ended, I had a horrible migraine-like headache and cramping. I rarely get cramps and headaches while I'm on my period, and never experience this after it's over. The past couple days the cramping and headaches have continued, along with a little bit of discharge, and nausea. I've also been waking up with horrible leg cramps in the middle of the night, and have a dull ache in my lower back.
Could these symptoms still be related to taking Plan B, or could I possibly be pregnant even though I had my period? I appreciate any help. Thanks girls!